Christos Saroglou
Christos Saroglou
Verified email at uoi.gr - Homepage
Title
Cited by
Cited by
Year
Remarks on the conjectured log-Brunn–Minkowski inequality
C Saroglou
Geometriae Dedicata 177 (1), 353-365, 2015
532015
More on logarithmic sums of convex bodies
C Saroglou
Mathematika 62 (3), 818-841, 2016
302016
Comparing the M-position with some classical positions of convex bodies
E Markessinis, G Paouris, C Saroglou
Mathematical Proceedings of the Cambridge Philosophical Society 152 (1), 131-152, 2012
102012
Volumes of projection bodies of some classes of convex bodies
C Saroglou
Mathematika 57 (2), 329-353, 2011
92011
Characterizations of extremals for some functionals on convex bodies
C Saroglou
Canadian Journal of Mathematics 62 (6), 1404-1418, 2010
82010
Minimal surface area position of a convex body is not always an M-position
C Saroglou
Israel Journal of Mathematics 195 (2), 631-645, 2013
72013
Iterations of the projection body operator and a remark on Petty's conjectured projection inequality
C Saroglou, A Zvavitch
Journal of Functional Analysis 272 (2), 613-630, 2017
42017
Estimating volume and surface area of a convex body via its projections or sections
A Koldobsky, C Saroglou, A Zvavitch
arXiv preprint arXiv:1611.08921, 2016
42016
Star bodies with completely symmetric sections
S Myroshnychenko, D Ryabogin, C Saroglou
International Mathematics Research Notices 2019 (10), 3015-3031, 2019
32019
Characterization of simplices via the Bezout inequality for mixed volumes
C Saroglou, I Soprunov, A Zvavitch
Proceedings of the American Mathematical Society 144 (12), 5333-5340, 2016
32016
On some problems concerning symmetrization operators
C Saroglou
arXiv preprint arXiv:1809.10715, 2018
22018
On the equivalence between two problems of asymmetry on convex bodies
C Saroglou
Discrete & Computational Geometry 54 (3), 573-585, 2015
22015
Shadow systems: remarks and extensions
C Saroglou
Archiv der Mathematik 100 (4), 389-399, 2013
22013
On a non-homogeneous version of a problem of Firey
C Saroglou
arXiv preprint arXiv:2006.04698, 2020
2020
Wulff shapes and a characterization of simplices via a Bezout type inequality
C Saroglou, I Soprunov, A Zvavitch
Advances in Mathematics 357, 106789, 2019
2019
Functions with isotropic sections
I Purnaras, C Saroglou
arXiv preprint arXiv:1906.10439, 2019
2019
On the shape of a convex body with respect to its second projection body
C Saroglou
Advances in Applied Mathematics 67, 55-74, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–17